Alert archive / Alabama / Red Flag Warnings in 2009
Red Flag Warning 10, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Jan 20, 2009, 2:33 PM CST for 9 counties in Alabama. It took effect at Jan 21, 2009, 11:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2009, 2:33 PM CST (20:33 UTC)
- In effect from
- Jan 21, 2009, 11:00 AM CST
- Expired
- Jan 21, 2009, 6:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Wilcox County, AL
The radar
The Mobile radar (KMOB), 147 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1196 m above ground
- 0-6 km bulk shear
- 107 kt
- 0-1 km storm-relative helicity
- -132 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMOB 202033 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 233 PM CST TUE JAN 20 2009 ...A RED FLAG WARNING REMAINS IN EFFECT TUESDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE POTENTIAL FOR A LONG DURATION OF CRITICALLY LOW RELATIVE HUMIDITY... A HIGH WILL MOVE SOUTHEAST OUT OF THE SOUTHERN PLAINS AND TEXAS BRINGING DRY CONDITIONS TO THE GULF COAST THROUGH MID WEEK. MODERATE DISPERSION WEDNESDAY WHICH COMBINED WITH LOW RELATIVE HUMIDITY WILL BRING RISK OF RAPIDLY SPREADING WILDFIRES. FLZ001>006-211245- /O.UPG.KMOB.FW.A.0008.090121T1800Z-090121T2200Z/ /O.NEW.KMOB.FW.W.0010.090121T1700Z-090122T0000Z/ /O.CON.KMOB.FW.W.0009.000000T0000Z-090121T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 233 PM CST TUE JAN 20 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE POTENTIAL FOR LONG DURATION OF CRITICALLY LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CST WEDNESDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE POTENTIAL FOR A LONG DURATION OF CRITICALLY LOW RELATIVE HUMIDITY..... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST WEDNESDAY FOR THE NORTHWEST FLORIDA PANHANDLE.THIS WARNING SUPERSEDES THE FIRE WEATHER WATCH ISSUED PREVIOUSLY. A RED FLAG WARNING REMAINS IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE UNTIL 6 PM CST THIS AFTERNOON. THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A NEW RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM CST WEDNESDAY AFTERNOON AND PARTS OF SOUTHWEST ALABAMA. ON WEDNESDAY...LOWEST HUMIDITY WILL STAY BELOW 25 PERCENT FOR AT LEAST FIVE HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ ALZ051-053>060-211245- /O.NEW.KMOB.FW.W.0010.090121T1900Z-090122T0000Z/ CHOCTAW-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA- COVINGTON- 233 PM CST TUE JAN 20 2009 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM CST WEDNESDAY. A HIGH WILL MOVE SOUTHEAST OUT OF THE SOUTHERN PLAINS AND TEXAS...BRINGING DRY CONDITIONS TO THE GULF COAST THROUGH MID WEEK. A MODERATE DISPERSION WEDNESDAY WHICH COMBINED WITH LOW RELATIVE HUMIDITY WILL BRING SOME RISK OF RAPIDLY SPREADING WILDFIRES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
3 follow-up statements
000 WWUS84 KMOB 202111 CCA RFWMOB RED FLAG WARNING ...CORRECTED FOR TIMES IN ALABAMA... NATIONAL WEATHER SERVICE MOBILE AL 233 PM CST TUE JAN 20 2009 ...A RED FLAG WARNING REMAINS IN EFFECT TUESDAY AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE POTENTIAL FOR A LONG DURATION OF CRITICALLY LOW RELATIVE HUMIDITY... A HIGH WILL MOVE SOUTHEAST OUT OF THE SOUTHERN PLAINS AND TEXAS BRINGING DRY CONDITIONS TO THE GULF COAST THROUGH MID WEEK. MODERATE DISPERSION WEDNESDAY WHICH COMBINED WITH LOW RELATIVE HUMIDITY WILL BRING RISK OF RAPIDLY SPREADING WILDFIRES. FLZ001>006-211245- /O.UPG.KMOB.FW.A.0008.090121T1800Z-090121T2200Z/ /O.NEW.KMOB.FW.W.0010.090121T1700Z-090122T0000Z/ /O.CON.KMOB.FW.W.0009.000000T0000Z-090121T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 233 PM CST TUE JAN 20 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE POTENTIAL FOR LONG DURATION OF CRITICALLY LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CST WEDNESDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO THE POTENTIAL FOR A LONG DURATION OF CRITICALLY LOW RELATIVE HUMIDITY..... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST WEDNESDAY FOR THE NORTHWEST FLORIDA PANHANDLE.THIS WARNING SUPERSEDES THE FIRE WEATHER WATCH ISSUED PREVIOUSLY. A RED FLAG WARNING REMAINS IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE UNTIL 6 PM CST THIS AFTERNOON. THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A NEW RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM CST WEDNESDAY AFTERNOON AND PARTS OF SOUTHWEST ALABAMA. ON WEDNESDAY...LOWEST HUMIDITY WILL STAY BELOW 25 PERCENT FOR AT LEAST FIVE HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ ALZ051-053>060-211245- /O.NEW.KMOB.FW.W.0010.090121T1900Z-090122T0000Z/ CHOCTAW-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA- COVINGTON- 233 PM CST TUE JAN 20 2009 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM CST WEDNESDAY. A HIGH WILL MOVE SOUTHEAST OUT OF THE SOUTHERN PLAINS AND TEXAS...BRINGING DRY CONDITIONS TO THE GULF COAST THROUGH MID WEEK. A MODERATE DISPERSION WEDNESDAY WHICH COMBINED WITH LOW RELATIVE HUMIDITY WILL BRING SOME RISK OF RAPIDLY SPREADING WILDFIRES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS84 KMOB 211223 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 623 AM CST WED JAN 21 2009 ...RED FLAG WARNING REMAINS IN EFFECT FOR PORTIONS OF THE INTERIOR OF SOUTHWEST ALABAMA THIS AFTERNOON FOR A LONG DURATION OF CRITICALLY LOW HUMIDITY BELOW 25 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT FOR THE WESTERN FLORIDA PANHANDLE FROM LATE THIS MORNING INTO THE AFTERNOON FOR A LONG DURATION OF CRITICALLY LOW RELATIVE HUMIDITY... .HIGH PRESSURE OVER THE REGION TODAY BRINGS ANOTHER COOL AND DRY DAY TO THE REGION. THE RISK OF FIRE CONTINUES OVER MUCH OF THE AREA. WITH HIGH PRESSURE MORE TO THE EAST ON THURSDAY...HUMIDITY MODERATES. NO HEADLINES ANTICIPATED THURSDAY. FLZ001>006-220000- /O.CON.KMOB.FW.W.0010.090121T1700Z-090122T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 623 AM CST WED JAN 21 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. LOWEST DAYTIME HUMIDITIES ARE FORECAST TO RANGE FROM 22 TO 27 PERCENT OVER THE INLAND WESTERN FLORIDA PANHANDLE...NORTH OF INTERSTATE 10. ALONG THE SOUTHERN ZONES...LOWEST HUMIDITIES LOOK TO BE CLOSER TO 30 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL CREATE CONDITIONS SUPPORTIVE OF FIRE GROWTH. $$ ALZ051-053>060-220000- /O.CON.KMOB.FW.W.0010.090121T1900Z-090122T0000Z/ CHOCTAW-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA- COVINGTON- 623 AM CST WED JAN 21 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM CST THIS AFTERNOON. LOWEST DAYTIME HUMIDITIES COULD DIP TO AROUND 18 PERCENT OVER A FEW LOCATIONS. OTHERWISE...HUMIDITIES ARE FORECAST TO RANGE FROM 20 TO 25 PERCENT OVER MUCH OF THE AREA THROUGHOUT THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL CREATE CONDITIONS SUPPORTIVE OF FIRE GROWTH. $$
000 WWUS84 KMOB 211935 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 135 PM CST WED JAN 21 2009 ...RED FLAG WARNING REMAINS IN EFFECT FOR PORTIONS OF THE INTERIOR OF SOUTHWEST ALABAMA THIS AFTERNOON FOR A LONG DURATION OF CRITICALLY LOW HUMIDITY BELOW 25 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT FOR THE WESTERN FLORIDA PANHANDLE FROM LATE THIS MORNING INTO THE AFTERNOON FOR A LONG DURATION OF CRITICALLY LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH IS IN EFFECT FOR INLAND OKALOOSA AND INLAND SANTA COUNTIES OF THE WESTERN FLORIDA PANHANDLE FOR THURSDAY FOR A LONG DURATION OF CRITICALLY LOW RELATIVE HUMIDITY... .HIGH PRESSURE WILL SHIFT EAST OF THE FORECAST AREA ON THURSDAY. A LIGHT ONSHORE FLOW WILL DEVELOP EARLY THURSDAY MORNING. AFTERNOON RELATIVE HUMIDITIES WILL RANGE FROM 30 TO 35 PERCENT FOR SOME INLAND AREAS OF THE WESTERN FLORIDA PANHANDLE ON THURSDAY. BETTER MOISTURE RETURN WITH A CHANCE OF SHOWERS CAN BE EXPECTED LATER IN THE WEEK AND OVER THE WEEKEND. FLZ003-005-221145- /O.NEW.KMOB.FW.A.0009.090122T1700Z-090122T2300Z/ /O.CON.KMOB.FW.W.0010.000000T0000Z-090122T0000Z/ INLAND SANTA ROSA-INLAND OKALOOSA- 135 PM CST WED JAN 21 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. AFTERNOON RELATIVE HUMIDITIES COULD FALL TO AROUND 30 PERCENT FOR 4 CONSECUTIVE HOURS OR MORE LATE THURSDAY MORNING AND THURSDAY AFTERNOON FOR SOME INLAND AREAS OF THE WESTERN FLORIDA PANHANDLE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL CREATE CONDITIONS SUPPORTIVE OF FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ051-053>060-FLZ001-002-004-006-220000- /O.CON.KMOB.FW.W.0010.000000T0000Z-090122T0000Z/ CHOCTAW-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA- COVINGTON-INLAND ESCAMBIA-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- 135 PM CST WED JAN 21 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL CREATE CONDITIONS SUPPORTIVE OF FIRE GROWTH. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Jan 20, 4:24 AM CST, 10 hours 9 minutes earlier.
Area forecast discussion, Jan 20, 4:24 AM CST, 10 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
424 AM CST TUE JAN 20 2009
.SHORT TERM TODAY AND TONIGHT...A HIGH AMPLITUDE UPPER TROF OVER
THE EASTERN STATES WILL CONTINUE TO SEND A DEEP DOME OF COLD AIR
SOUTHWARD INTO THE REGION WITH A SURFACE HIGH SETTLING OVER THE
FORECAST AREA LATE TONIGHT. WITH AN OPEN RADIATIVE
CHANNEL...PRECIPITABLE WATER VALUES NEAR A QUARTER INCH...AND
SURFACE WINDS BECOMING CALM OR LIGHT OVERNIGHT...CONDITIONS WILL BE
PRIME FOR A COLD NIGHT. LOOKING AT THE HOURLY TEMPERATURES
OVERNIGHT...THE LOCAL HARD FREEZE CRITERIA OF LESS THAN 26F FOR 5 OR
MORE HOURS WILL BE MET OVER MOST OF THE CURRENT WATCH AREA BUT WILL
NEED TO MAKE SOME ADJUSTMENTS WITH THE ISSUANCE OF THE HARD FREEZE
WARNING. THE DURATION WILL NOT BE MET FOR PERRY...STONE AND GEORGE
COUNTIES BUT WILL NEED TO ADD COASTAL SANTA ROSA AND OKALOOSA
COUNTIES AS CRITERIA WILL BE MET IN THESE TWO. /29
.LONG TERM WEDNESDAY THROUGH MONDAY...HIGH LEVEL FLOW FLATTENS AS
WE HEAD INTO THE LATTER HALF OF THE WEEK. AT THE SURFACE...RIDGE
SLIPS EASTWARD LATE WEDNESDAY AND SETS UP ACROSS THE FLORIDA
PENINSULA THURSDAY AND FRIDAY. WITH PRECIPITABLE WATERS LESS THAN A
HALF INCH...RAINFALL NOT ANTICIPATED THROUGH THURSDAY NIGHT. WILL SEE A
MODERATING TREND IN TEMPERATURES...COMING UNDER THE INFLUENCE OF
SOUTHERLY FLOW THURSDAY AND FRIDAY. UPSTREAM...GULF MOISTURE MODIFIES OVER
THE LOWER MISSISSIPPI RIVER VALLEY AHEAD OF A FRONTAL ZONE SINKING
SOUTHEAST THROUGH THE ARKLATEX REGION ON FRIDAY. THE NORTHWEST ZONES
COULD SEE BETTER GRADIENT OF SLIGHTLY HIGHER DEEP LAYER MOISTURE
WORKING IN FROM THE WEST FRIDAY AND ALONG WITH WEAK LIFT... A SMALL
CHANCE OF SHOWERS BACK IN THE FORECAST.
BROAD UPPER TROF INTO THE SOUTHEAST THIS WEEKEND...ALLOWS FRONTAL
ZONE TO SINK SOUTHWARD TO JUST NORTH OF THE COAST BY SATURDAY MORNING
WITH A CONTINUATION OF A SOUTHWARD MOTION INTO THE GULF LATER IN THE
DAY. WILL HAVE A SMALL CHANCE OF SHOWERS ALONG AND SOUTH OF THE
FRONT...AND SIMILAR CHANCES...BUT FOR RAIN NORTH OF THE FRONT EARLY
IN THE WEEKEND. UPPER LEVEL FLOW FLATTENS QUICKLY...ALLOWING FRONTAL
BOUNDARY TO STALL OVER THE NORTHERN GULF SUNDAY. WILL BE GETTING BACK
INTO A DEEPER SOUTH TO SOUTHWEST FLOW (SURFACE AND ALOFT) BY EARLY NEXT
WEEK. WITH THE LOW DEGREE OF INSTABILITY LATE IN THE PERIOD...WILL
REFRAIN FROM MENTIONING THUNDER...CALLING FOR A SLIGHT CHANCE OF
SHOWERS.
WITH REGARD TO TEMPERATURES...NEXT COOLING TREND WILL BE WITH THE WEEKEND
FRONT. STAYED CLOSE TO THE EXTENDED RANGE MOS. /10
&&
.AVIATION 12Z ISSUANCE...VFR CONDITIONS CONTINUE NEXT 24 HOURS. /29
&&
.MARINE...THE STRONG OFFSHORE FLOW HAS BEEN STEADILY SUBSIDING SINCE
3Z AND THIS TREND CONTINUES OVERNIGHT AS A SURFACE HIGH BUILDS INTO
THE AREA. WILL HAVE THE SMALL CRAFT ADVISORY EXPIRE FOR THE NEAR
SHORE WATERS BY NOON THEN WELL OFFSHORE BY MIDNIGHT TONIGHT...MAINLY
DUE TO FREQUENT GUSTS OF 20+ KNOTS THROUGH THE PERIOD. THE OFFSHORE
FLOW BECOMES LIGHT ON WEDNESDAY THEN VEERS AROUND TO THE SOUTHWEST
WEDNESDAY EVENING AS THE SURFACE HIGH MOVES EAST OF THE MARINE
AREA. A LIGHT ONSHORE FLOW CONTINUES THROUGH FRIDAY AS A TRAILING
FRONT APPROACHES FROM THE SOUTHERN PLAINS. THIS NEXT FRONT MOVES
THROUGH THE MARINE AREA ON SATURDAY WITH A LIGHT TO MODERATE NORTH
WIND IN THE WAKE OF THE FRONT. /29
&&
.FIRE WEATHER...ALTHOUGH MUCH DRIER DEWPOINTS (UPPER TEENS/LOWER 20S)
INTO THE REGION TODAY...DAILY HIGHS IN THE MID/UPPER 40S MITIGATE
VERY LOW HUMIDITIES. WE ARE WITHIN CRITICAL LEVELS THOUGH (<35 %)
OVER THE WESTERN FLORIDA PANHANDLE TO MAINTAIN THE RED FLAG WARNING
THERE THIS AFTERNOON FOR LOWEST HUMIDITIES RANGING FROM 27 TO 32%
ALONG WITH HIGH DISPERSION. LATEST GRIDDED HUMIDITY FORECASTS SUGGEST
ANOTHER DRY DAY ON WEDNESDAY...MEETING CRITERIA FOR A FIRE WEATHER
WATCH WEDNESDAY AFTERNOON OVER THE WEST FLORIDA PANHANDLE ZONES. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 47 24 51 31 / 00 00 00 00
PENSACOLA 49 26 49 33 / 00 00 00 00
DESTIN 49 30 48 34 / 00 00 00 00
EVERGREEN 44 19 50 23 / 00 00 00 00
WAYNESBORO 45 21 50 26 / 00 00 00 00
CAMDEN 43 20 50 26 / 00 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WARNING FROM 11 PM TUESDAY TO 8 AM WEDNESDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...
UPPER MOBILE...WASHINGTON...AND WILCOX.
FL...FIRE WEATHER WATCH FROM NOON WEDNESDAY TO 4 PM WEDNESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
HARD FREEZE WARNING FROM 11 PM TUESDAY TO 8 AM WEDNESDAY FOR THE
FOLLOWING ZONES: COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
RED FLAG WARNING FROM NOON TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...HARD FREEZE WARNING FROM 11 PM TUESDAY TO 8 AM WEDNESDAY FOR THE
FOLLOWING ZONES: GREENE...AND WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL NOON TUESDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...AND
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
ZONES: WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM.
&&Hazardous weather outlook, Jan 20, 6:18 AM CST, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 618 AM CST TUE JAN 20 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-211200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 618 AM CST TUE JAN 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT THROUGH TUESDAY MORNING. ARCTIC AIR WILL CONTINUE TO FLOW INTO THE REGION WITH COOL TEMPERATURES TODAY FOLLOWED BY A COLD NIGHT. A HARD FREEZE WARNING IS IN EFFECT FOR MUCH OF THE AREA TONIGHT. MODERATE TO STRONG NORTHERLY WINDS WILL GRADUALLY SUBSIDE THROUGH TONIGHT...RESULTING IN HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE MARINE AREA THIS MORNING...AND CONTINUING TO POSE A HAZARD FOR SMALL CRAFT WELL OFFSHORE THROUGH THIS EVENING. DRY AIR IN PLACE OVER THE AREA WILL RESULT IN AN INCREASED RISK OF WILDFIRES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. DRY AIR WILL AGAIN RESULT IN AN INCREASED RISK OF WILDFIRES ON WEDNESDAY. OTHERWISE...NO HAZARDOUS WEATHER IS ANTICIPATED. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER AND EMERGENCY MANAGEMENT ACTIVATION FOR SEVERE WEATHER OPERATIONS WILL NOT BE REQUIRED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 9:15 PM CST | Hard Freeze Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 6 hr |
| Jan 20, 3:18 AM CST | Hard Freeze Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 29 hr |
| Jan 20, 6:12 AM CST | Fire Weather Watch | MOB | 8 hr |
Nearby
Red Flag Warnings in Alabama, 2009Red Flag Warnings in Florida, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.